# SDR SWIA201642916

- Difficulty date: November 15, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 33,885 hours, 20,110 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L CORRODED BETWEEN BS 319 - 333.  REMOVED  AND REPLACED THE SECTION OF THE STRINGER IAW SRM.
